MAUDE Adverse Event Report: COVIDIEN EPUMP 500ML PUMP SET; PUMP, INFUSION, ENTERAL

COVIDIEN EPUMP 500ML PUMP SET; PUMP, INFUSION, ENTERAL
Model Number 772055
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Codes Vomiting (2144); Constipation (3274)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that her son experienced quite a bit of vomiting while using the enteral feeding set.There would be weeks where he would throw up at least once a day.This was a huge issue with him gaining weight as he receives all his daily nutrition through a g-tube.Additional information was received from the customer and stated that air was getting in the feeding tube line during feeds.They adjusted the feed rates, timing, volume, and formulas.His vomiting was unpredictable.The customer further stated her son had some bad constipation during this time as well.He was prescribed (b)(6) for the constipation.

Brand Name
EPUMP 500ML PUMP SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11740522
Report Number1282497-2021-10124
Device Sequence Number11539333
Product Code LZH
UDI-Device Identifier10884521023925
UDI-Public10884521023925
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number772055
Device Catalogue Number772055
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2021
Initial Report FDA Received Date04/28/2021
Patient Sequence Number1
Patient Age3 YR